Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 125, NWS Jacksonville, FL

June 12, 2012Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 12, 2012, 3:39 PM EDT for Saint Johns County, Florida. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2012, 3:39 PM EDT (19:39 UTC)
Expired
Jun 12, 2012, 4:15 PM EDT
In force
36 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 74 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 3:52 PM EDTTSTM WND DMG1 Sw St. Augustine, FLST JOHNS COUNTY EMERGENCY MANAGEMENT REPORTED THE ROOF COMPLETELY OFF OF A STEEL FRAME BUILDING. A POSSIBLE TORNADO WAS REPORTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1585 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1585 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WUUS52 KJAX 121939
SVRJAX
FLC109-122015-
/O.NEW.KJAX.SV.W.0125.120612T1939Z-120612T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
339 PM EDT TUE JUN 12 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ST. JOHNS COUNTY IN NORTHEAST FLORIDA

* UNTIL 415 PM EDT

* AT 339 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 10 MILES WEST OF SAINT AUGUSTINE...AND MOVING EAST AT 25
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT
  AUGUSTINE...SAINT AUGUSTINE SOUTH...VILANO BEACH...SAINT AUGUSTINE
  SHORES...SAINT AUGUSTINE BEACH AND BUTLER BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2982 8153 3002 8154 3002 8131 2993 8129
      2991 8127 2988 8126 2984 8125 2979 8126
TIME...MOT...LOC 1939Z 277DEG 23KT 2992 8145

$$

TRABERT
2 follow-up statements
473 
WWUS52 KJAX 121952
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
352 PM EDT TUE JUN 12 2012

FLC109-122015-
/O.CON.KJAX.SV.W.0125.000000T0000Z-120612T2015Z/
ST. JOHNS FL-
352 PM EDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL ST. JOHNS COUNTY...

AT 352 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
VILANO BEACH...OR NEAR SAINT AUGUSTINE...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT
AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...SAINT AUGUSTINE...VILANO
BEACH...ANASTASIA...SAINT AUGUSTINE BEACH AND BUTLER BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2982 8151 3002 8154 3002 8131 2993 8129
      2991 8127 2988 8126 2984 8125 2979 8126
TIME...MOT...LOC 1952Z 268DEG 25KT 2993 8135

$$

TRABERT
670 
WWUS52 KJAX 122007
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
407 PM EDT TUE JUN 12 2012

FLC109-122018-
/O.EXP.KJAX.SV.W.0125.000000T0000Z-120612T2015Z/
ST. JOHNS FL-
407 PM EDT TUE JUN 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. JOHNS COUNTY WILL
EXPIRE AT 415 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2982 8151 3002 8154 3002 8131 2993 8129
      2991 8127 2988 8126 2984 8125 2979 8126
TIME...MOT...LOC 2008Z 268DEG 25KT 2993 8122

$$

TRABERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:30 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 12, 2:30 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT TUE JUN 12 2012

...NUMEROUS SHOWERS AND STORMS EXPECTED THROUGH WEDNESDAY...

...BREEZY WITH A COOLER AND SOMEWHAT DRIER NORTHEAST FLOW EXPECTED
TO DEVELOP ON FRIDAY AND CONTINUE INTO THE WEEKEND...

.SHORT TERM...NOW THROUGH FRIDAY...

REST OF THIS AFTERNOON/EVENING...NUMEROUS STORMS ACROSS SE GA/I-10
CORRIDOR OF NE FL WILL CONTINUE TO ADVECT E/SE AT AROUND 10-15 MPH
AND WILL OVERSPREAD INTO THE REMAINDER OF NE FL THROUGH THE EVENING
HOURS AND EXPECT THREAT OF GUSTY WINDS AND LOCALLY HEAVY RAINFALL TO
CONTINUE WITH MULTIPLE SPECIAL WEATHER STATEMENTS AND A FEW SEVERE
STORMS NOT OUT OF THE QUESTION WITH WET MICROBURST ACTIVITY POSSIBLE
AS STORMS REACH THE ATLC COAST SBRZ ALONG THE BEACHES.

OVERNIGHT...DIGGING ENERGY ALOFT INTO THE TROF AXIS LYING ACROSS THE
FORECAST AREA WILL KEEP A RELATIVELY HIGH CHANCE OF SHOWERS AND
TSTMS CONTINUING DURING THE OVERNIGHT HOURS WHICH COULD EXACERBATE
FLOODING PROBLEMS IF THE ACTIVITY IS HEAVY ENOUGH AND WILL BE SLOW
MOVING AS THE TROF AXIS SLOWS DOWN ACROSS NE FL. MIN TEMPS IN THE
LOWER/MIDDLE 70S.

WEDNESDAY...LATEST GFS RUN HANGS UP TROF AXIS ACROSS THE FORECAST
AREA AND MORE THAN LIKELY ACROSS NE FL AND EXPECT ONE MORE DAY OF
NUMEROUS SHOWERS AND STORMS IF ENOUGH HEATING CAN DEVELOP AND PUSH
MAX TEMPS UPWARDS INTO THE EXPECTED UPPER 80S TO NEAR 90. ACTIVITY
WILL BE MORE SCATTERED ACROSS SE GA NORTH OF THE TROF AXIS. LOCALLY
HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE IN SLOWER MOVING AND
TRAINING CELLS ALONG WITH GUSTY WINDS DURING THE AFTERNOON HOURS.

THURSDAY...TROF AXIS/FRONTAL BOUNDARY WILL SLOWLY SLIDE SOUTH OF THE
FORECAST AREA AND EXPECT AN EVEN MORE NOTICEABLE DOWNTURN IN
CONVECTION AS NORTHEAST FLOW DEVELOPS AT THE SURFACE AND ONLY
ISOLATED AFTERNOON CONVECTION EXPECTED ACRS SE GA WITH SCATTERED
ACTIVITY ACROSS NE FL. AFTERNOON NELY SBRZ COULD GET BREEZY AS PUSH
OF WINDS COMES IN WITH BUILDING HIGH TO THE NORTH. MAX TEMPS WILL
STILL REACH INTO THE MID/UPPER 80S COAST AND LOWER 90S INLAND BEFORE
THE SBRZ PUSH REACHES INLAND AREAS.

FRIDAY...NOTICEABLY COOLER AS LOCAL N'EASTER CONDS DEVELOP AS LOW
DEVELOPS NORTH OF THE BAHAMAS AND TRACKS EAST AND HIGH PRESSURE
RIDGE REMAINS NORTH OF THE REGION. BREEZY/WINDY NE WINDS AT THE
COAST AND LIGHTER FURTHER INLAND BUT ENOUGH TO KEEP MAX TEMPS IN THE
LOWER/MIDDLE 80S ALONG THE COAST AND UPPER 80S FURTHER INLAND.
RAINFALL CHANCES WILL REMAIN LOW AT 20% OR LESS THROUGH THE DAY WITH
JUST A SLIGHT CHANCE AT A PASSING SHOWER OR TSTM.

.LONG TERM...SATURDAY THROUGH TUESDAY...

BREEZY LOCAL N'EASTER CONDS WILL DISSIPATE OVER THE WEEKEND BUT
ONSHORE FLOW WILL REMAIN THROUGH THE PERIOD. NO DEEP ATMOSPHERIC
MOISTURE IS EXPECTED BUT THE ONSHORE FLOW WILL PROVIDE FOR PASSING
SHOWERS/TSTMS FROM TIME TO TIME WITH 20-30% PCPN CHANCES THROUGH THE
PERIOD.

&&

.AVIATION...
TEMPO MVFR CIGS/VSBYS TO DEVELOP QUICKLY AT LOCAL TAF SITES THIS
AFTERNOON WITH GUSTY WINDS/HEAVY RAINFALL WITH SOME CHANCE OF SHOWER
ACTIVITY CONTINUING THROUGH THE OVERNIGHT HOURS...WITH SOME
RE-DEVELOPMENT ACROSS THE LOCAL TAF SITES AGAIN ON WEDNESDAY MORNING.

&&

.MARINE...
OFFSHORE FLOW OUT OF THE SW WILL REMAIN AT 15 KNOTS OR LESS THROUGH
WEDNESDAY BEFORE THE FRONTAL PASSAGE TAKES PLACE LATE IN THE DAY.
NORTHEAST WINDS DEVELOP ON THURSDAY AND INCREASE TO 15 TO 20 KNOTS
WITH SCEC HEADLINES EXPECTED ALTHOUGH THE STRONGER NELY WINDS ARE
NOT EXPECTED UNTIL FRIDAY INTO THE WEEKEND WHEN SMALL CRAFT FLAGS
WILL LIKELY BE NEEDED. SEAS WILL BUILD TO 6 TO 9 FEET BY THE WEEKEND.

RIP CURRENTS: LOW RISK THROUGH WEDNESDAY WITH OFFSHORE FLOW.
MODERATE RISK DEVELOPING ON THURSDAY AND REMAINING MODERATE/HIGH
RISK FROM FRIDAY INTO THE WEEKEND WITH INCREASING ONSHORE FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  92  71  92 /  60  40  30  20
SSI  74  86  74  86 /  70  60  30  20
JAX  71  90  71  90 /  70  60  40  20
SGJ  73  87  73  87 /  60  70  40  20
GNV  71  91  70  93 /  50  60  60  40
OCF  72  91  71  93 /  50  60  60  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/SHULER/WALKER
Hazardous weather outlook, Jun 12, 4:44 AM EDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 AM EDT TUE JUN 12 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-131000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
444 AM EDT TUE JUN 12 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

AN UPPER LEVEL TROUGH OVER THE AREA WILL PRODUCE SHOWERS AND
THUNDERSTORMS TODAY...MORE NUMEROUS DURING THE AFTERNOON AND EARLY
EVENING HOURS. A VERY MOIST UNSTABLE ATMOSPHERE WILL RESULT IN
ISOLATED STRONG STORMS WITH LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A COLD FRONT WILL MOVE INTO THE AREA ON WEDNESDAY. SCATTERED TO
NUMEROUS THUNDERSTORMS ARE EXPECTED ON WEDNESDAY WITH LOCALLY HEAVY
RAINFALL POSSIBLE OVER MAINLY NORTHEAST FLORIDA.

A BREEZY AND SLIGHTLY COOLER WEATHER PATTERN WILL BE OVER THE AREA
THURSDAY THROUGH MONDAY. COASTAL SHOWERS AND SCATTERED INLAND
AFTERNOON THUNDERSTORMS ARE EXPECTED EACH DAY. AN ELEVATED RISK OF
RIP CURRENTS WILL EXIST AT EAST COAST BEACHES ALONG WITH HAZARDOUS
BOATING CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ

In the hours before

Special weather statement, Jun 12, 2:30 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT TUE JUN 12 2012

FLZ023>025-030>032-GAZ164-121900-
BAKER-BRADFORD-CHARLTON-CLAY-DUVAL-NASSAU-UNION-
230 PM EDT TUE JUN 12 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
CLAY...NORTHERN BRADFORD...SOUTHERN BAKER...EASTERN UNION...SOUTHERN
CHARLTON...DUVAL AND SOUTHERN NASSAU COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT...

AT 230 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST
OF OCEANWAY TO 4 MILES EAST OF OLUSTEE...MOVING SOUTHEAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SANDERSON...
OLUSTEE...RATLIFF...JACKSONVILLE INTERNATIONAL AIRPORT...
BRYCEVILLE...GLEN SAINT MARY...MACCLENNY...OCEANWAY...UNF AND
TALLYRAND THROUGH 300 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3025 8144 3017 8144 3012 8159 3012 8168
      3010 8168 2993 8229 3019 8246 3027 8245
      3063 8155 3025 8138
TIME...MOT...LOC 1830Z 331DEG 5KT 3051 8159 3021 8236

SANDRIK
Special weather statement, Jun 12, 2:37 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 PM EDT TUE JUN 12 2012

FLZ021-022-030-035-121930-
COLUMBIA-GILCHRIST-SUWANNEE-UNION-
237 PM EDT TUE JUN 12 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
COLUMBIA...NORTHERN GILCHRIST...SOUTHEASTERN SUWANNEE AND WESTERN
UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 330 PM EDT...

AT 238 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM SUWANNEE VALLEY TO
8 MILES EAST OF MCALPIN TO 9 MILES SOUTHWEST OF OBRIEN...MOVING SOUTH
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WELLBORN...SUWANNEE VALLEY...OBRIEN...MCALPIN...WINFIELD...FIVE
POINTS...BRANFORD...LAKE CITY...WATERTOWN AND OLENO STATE PARK
THROUGH 330 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3007 8307 3032 8270 3027 8246 3014 8246
      3014 8243 2996 8231 2996 8234 2993 8236
      2992 8242 2994 8251 2993 8256 2982 8266
      2977 8266 2976 8295 2982 8294 2984 8290
      2988 8288 2989 8292 2995 8293
TIME...MOT...LOC 1838Z 339DEG 7KT 3027 8268 3009 8282
          2997 8307

SANDRIK
Local storm report, Jun 12, 2:58 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND GST     5 NNE ORANGE PARK       30.23N 81.68W
06/12/2012  M44 MPH          DUVAL              FL   ASOS

            THUNDERSTORM WIND GUST TO 44 MPH AT JACKSONVILLE NAVAL
            AIR STATION.

&&

JHESS
Special weather statement, Jun 12, 3:19 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 PM EDT TUE JUN 12 2012

FLZ025-030>033-121945-
BRADFORD-CLAY-DUVAL-ST. JOHNS-UNION-
319 PM EDT TUE JUN 12 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY...SOUTHERN
BRADFORD...NORTHERN ST. JOHNS...SOUTHERN UNION AND SOUTHEASTERN DUVAL
COUNTIES FOR STRONG WINDS VALID UNTIL 345 PM EDT...

AT 320 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM PONTE VEDRA BEACH
TO 2 MILES SOUTH OF SAMPSON...MOVING SOUTHEAST AT 35 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND STARKE...
SAMPSON...NEW RIVER...MIDDLEBURG...MANDARIN...LAKESIDE...DOCTORS
INLET...PONTE VEDRA BEACH...KINGSLEY AND ASBURY LAKE THROUGH 345 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2983 8167 2984 8181 2980 8186 2980 8191
      2976 8193 2973 8204 2978 8208 2979 8212
      2984 8214 2984 8220 2995 8235 3027 8141
      3024 8137 2996 8129 2994 8130
TIME...MOT...LOC 1920Z 318DEG 29KT 3023 8139 2987 8219

TRABERT
Local storm report, Jun 12, 3:20 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     STEPHEN FOSTER STATE PA 30.82N 82.34W
06/12/2012                   CHARLTON           GA   PARK/FOREST SRVC

            NUMEROUS TREES DOWN OR DAMAGED IN STRONG THUNDERSTORMS,
            APPROX 30 TREES DAMAGED.

&&

PKEEGAN
Special weather statement, Jun 12, 3:29 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
329 PM EDT TUE JUN 12 2012

FLZ035-036-122000-
ALACHUA-GILCHRIST-
329 PM EDT TUE JUN 12 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA AND
EASTERN GILCHRIST COUNTIES FOR STRONG WINDS VALID UNTIL 400 PM EDT...

AT 329 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST
OF NEWBERRY TO 8 MILES EAST OF LA CROSSE...MOVING SOUTHEAST AT 25
MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LA CROSSE...
ALACHUA...NEWBERRY...WALDO...ORANGE HEIGHTS...NEWNANS LAKE...
MELROSE...GAINESVILLE AIRPORT AND GAINESVILLE THROUGH 400 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS
AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2973 8285 2988 8239 2988 8233 2984 8228
      2985 8224 2984 8223 2984 8215 2979 8212
      2978 8208 2974 8206 2970 8205 2967 8206
      2954 8255
TIME...MOT...LOC 1929Z 300DEG 23KT 2973 8269 2985 8226

TRABERT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:04 PM EDTSpecial Marine WarningJAX86 min
Jun 11, 8:13 PM EDTSpecial Weather StatementJAXClay47 min
Jun 11, 8:16 PM EDTSpecial Weather StatementJAXPutnam44 min
Jun 11, 8:18 PM EDTSpecial Weather StatementJAXSaint Johns42 min
Jun 11, 8:36 PM EDTSpecial Marine WarningJAX114 min
Jun 11, 8:43 PM EDTSevere Thunderstorm WarningJAXPutnam, Saint Johns28 min
Jun 11, 8:54 PM EDTSpecial Weather StatementJAXFlagler51 min
Jun 11, 9:46 PM EDTSpecial Weather StatementJAXFlagler44 min
Jun 12, 11:50 AM EDTSpecial Weather StatementJAXHamilton40 min
Jun 12, 12:09 PM EDTSpecial Weather StatementJAXColumbia51 min
Jun 12, 12:48 PM EDTSpecial Weather StatementJAXBaker, Columbia42 min
Jun 12, 1:07 PM EDTSpecial Weather StatementJAXNassau68 min
Jun 12, 1:14 PM EDTSpecial Weather StatementJAXHamilton, Suwannee46 min
Jun 12, 1:37 PM EDTSpecial Weather StatementJAXBaker, Duval, Nassau23 min
Jun 12, 1:53 PM EDTSpecial Marine WarningJAX2 hr
Jun 12, 2:01 PM EDTSpecial Marine WarningJAX119 min
Jun 12, 2:03 PM EDTSpecial Weather StatementJAXBaker, Columbia, Union27 min
Jun 12, 2:06 PM EDTSpecial Weather StatementJAXDuval, Nassau24 min
Jun 12, 2:30 PM EDTSpecial Weather StatementJAXBaker, Duval, Union30 min
Jun 12, 2:37 PM EDTSpecial Weather StatementJAXColumbia53 min
Jun 12, 2:41 PM EDTSpecial Marine WarningJAX2 hr
Jun 12, 3:19 PM EDTSpecial Weather StatementJAXBradford, Clay26 min
Jun 12, 3:29 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist31 min
Jun 12, 3:37 PM EDTSpecial Marine WarningJAX53 min
Jun 12, 3:58 PM EDTSpecial Marine WarningJAX62 min
Jun 12, 4:10 PM EDTSpecial Weather StatementJAXFlagler, Putnam50 min
Jun 12, 4:17 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns43 min
Jun 12, 4:46 PM EDTSpecial Marine WarningJAX119 min
Jun 12, 4:57 PM EDTSpecial Weather StatementJAXFlagler33 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.